advertisement
Question
Posted by: An | 2010/09/23

Estrofem

I am 61, and on Estrofem 1mg for 11 years. My sister died of breast cancer recently. I am scared to death! I want to stop using it, how is the best way? Maybe it would not be a good idea to stop at once.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You just stop. Unfortunately you may have symptoms again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: nramugon@edu.fs.gov.za | 2011/01/27

I have been using Estrofem and Eltroxin for an underfunctioning thyroid and have constant headaches. I understand that one of the estrofem''s side effects are headaches. I need advice on other ways of reducing the pain, e.g. natural medicine. Or advise me on the mosrt recommended pain killers I can use. I do not respond positively to codeine phosphate and caffeine.

Reply to nramugon@edu.fs.gov.za
Posted by: Najwa | 2010/12/19

I am 44 yrs old and had severe endometriosis(behind the uterus), a total hysterectomy was performed 10 months ago, my bowl was also punctured in the process but is healed now. I am on estrofem 1mg. I''m experiencing extreme weight gain(approx. 1 kilo per month). I attend gym twice per week, i take omega 3& 6 once a day, i eat sensibly. What can i do re the weight gain. Is it caused by estrofem?

Reply to Najwa
Posted by: gynaedoc | 2010/09/26

You just stop. Unfortunately you may have symptoms again.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/09/26

You just stop. Unfortunately you may have symptoms again.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement